# SDR AWXA200400569

- Difficulty date: May 16, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,436 hours, 7,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF FRAME SUPPORT JUST FORWARD OF FR 70, STR 23 LT.  MAINTENANCE REMOVED CORRODED FRAME SUPPORT AT FR 70, STR 23 LT; FABRICATED A NEW REPLACEMENT FRAME SUPPORT; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, FIG 1-3, 8, 14 & 17.
